Algebraic Geometry
M-regularity of the Fano surface
Comptes Rendus. Mathématique, Volume 344 (2007) no. 11, pp. 691-696.

In this Note we show that the Fano surface in the intermediate Jacobian of a smooth cubic threefold is M-regular in the sense of Pareschi and Popa.

Dans cette Note, nous montrons que la surface de Fano dans la jacobienne intermédiaire d'une hypersurface cubique lisse de dimension trois est M-régulière au sens de Pareschi et Popa.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.04.008
Höring, Andreas 1

1 IRMA, université Louis Pasteur, 7, rue René Descartes, 67084 Strasbourg, France
@article{CRMATH_2007__344_11_691_0,
     author = {H\"oring, Andreas},
     title = {\protect\emph{M}-regularity of the {Fano} surface},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {691--696},
     publisher = {Elsevier},
     volume = {344},
     number = {11},
     year = {2007},
     doi = {10.1016/j.crma.2007.04.008},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.04.008/}
}
TY  - JOUR
AU  - Höring, Andreas
TI  - M-regularity of the Fano surface
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 691
EP  - 696
VL  - 344
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.04.008/
DO  - 10.1016/j.crma.2007.04.008
LA  - en
ID  - CRMATH_2007__344_11_691_0
ER  - 
%0 Journal Article
%A Höring, Andreas
%T M-regularity of the Fano surface
%J Comptes Rendus. Mathématique
%D 2007
%P 691-696
%V 344
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.04.008/
%R 10.1016/j.crma.2007.04.008
%G en
%F CRMATH_2007__344_11_691_0
Höring, Andreas. M-regularity of the Fano surface. Comptes Rendus. Mathématique, Volume 344 (2007) no. 11, pp. 691-696. doi : 10.1016/j.crma.2007.04.008. http://www.numdam.org/articles/10.1016/j.crma.2007.04.008/

[1] Beauville, A. Variétés de Prym et jacobiennes intermédiaires, Ann. Sci. École Norm. Sup. (4), Volume 10 (1977) no. 3, pp. 309-391

[2] Beauville, A. Les singularités du diviseur Θ de la jacobienne intermédiaire de l'hypersurface cubique dans P4, Lecture Notes in Math., vol. 947, Springer, Berlin, 1982, pp. 190-208

[3] Beauville, A. Sous-variétés spéciales des variétés de Prym, Comp. Math., Volume 45 (1982) no. 3, pp. 357-383

[4] Clemens, C.H.; Griffiths, P.A. The intermediate Jacobian of the cubic threefold, Ann. of Math. (2), Volume 95 (1972), pp. 281-356

[5] Debarre, O. Minimal cohomology classes and Jacobians, J. Algebraic Geom., Volume 4 (1995) no. 2, pp. 321-335

[6] Mumford, D. Theta characteristics of an algebraic curve, Ann. Sci. École Norm. Sup. (4), Volume 4 (1971), pp. 181-192

[7] Pareschi, G.; Popa, M. Regularity on Abelian varieties. I, J. Amer. Math. Soc., Volume 16 (2003) no. 2, pp. 285-302

[8] Pareschi, G.; Popa, M. Generic vanishing and minimal cohomology classes on abelian varieties, 2006 (arXiv:) | arXiv

[9] Pareschi, G.; Popa, M. GV-sheaves, Fourier–Mukai transform, and generic vanishing, 2006 (arXiv:) | arXiv

[10] Ran, Z. On subvarieties of abelian varieties, Invent. Math., Volume 62 (1981), pp. 459-479

[11] Welters, G.E. Abel–Jacobi Isogenies for Certain Types of Fano Threefolds, Mathematical Centre Tracts, vol. 141, Mathematisch Centrum, Amsterdam, 1981

Cited by Sources: